| Catalog Number |
4232006-02 |
| Medical Device Problem Codes |
Break (1069); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: customer reported catheter shearing and catheters had extra coating.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was received but a photo was provided showing a introcan safety 2 catheter hub.Investigation was carried out based on customer picture.Transparent contaminant was observed on the capillary surface.Unfortunately, the actual origin and identify of contaminant was unable to be identified from this picture.From previous investigation on similar white gel-like contamination on capillary surface, the contamination is highly due to silicone oil contamination at the assembly machines.The reported defect was confirmed based on these findings.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.